# SDR CALA2012013000061

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 43,208 hours, 15,177 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 417N3011414D
- Condition: Deployed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: G

## Discrepancy

PAX O2 MASKS DEPLOYED IN FLT, SEATS 20DEF.  REPACKED O2 MASKS AT ROW 20DEF, LATCHED DOOR SECURE, PSU SECURE REF MM 35-22-31-000-803-001.
